Zur Übertragung der Kettensätze.

Günter Pickert

Mathematische Annalen (1949/1950)

  • Volume: 121, page 100-102
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pickert, Günter. "Zur Übertragung der Kettensätze.." Mathematische Annalen 121 (1949/1950): 100-102. <http://eudml.org/doc/160173>.

author = {Pickert, Günter},
journal = {Mathematische Annalen},
keywords = {Rings, modules, fields},
pages = {100-102},
title = {Zur Übertragung der Kettensätze.},
url = {http://eudml.org/doc/160173},
volume = {121},
year = {1949/1950},

AU - Pickert, Günter
TI - Zur Übertragung der Kettensätze.
JO - Mathematische Annalen
PY - 1949/1950
VL - 121
SP - 100
EP - 102
KW - Rings, modules, fields
UR - http://eudml.org/doc/160173
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.